| Model Number |
MMT-886A |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: united states.
Event or Problem Description
Reference number (b)(4).Event occurred in the united states, it was reported that on (b)(6) 2024 patient reported leaking for infusion set and reservoir.No further information available.